Komplementäre Ungleichungen bei vergleichbaren Mittelwerten.

Eugen Beck

Monatshefte für Mathematik (1969)

  • Volume: 73, page 289-308
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Beck, Eugen. "Komplementäre Ungleichungen bei vergleichbaren Mittelwerten.." Monatshefte für Mathematik 73 (1969): 289-308. <http://eudml.org/doc/177468>.

author = {Beck, Eugen},
journal = {Monatshefte für Mathematik},
keywords = {real functions},
pages = {289-308},
title = {Komplementäre Ungleichungen bei vergleichbaren Mittelwerten.},
url = {http://eudml.org/doc/177468},
volume = {73},
year = {1969},

AU - Beck, Eugen
TI - Komplementäre Ungleichungen bei vergleichbaren Mittelwerten.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 289
EP - 308
KW - real functions
UR - http://eudml.org/doc/177468
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.